Nearly 40 days - will I ever feel ok? - Part 10

By Fidget247 · Oct 18, 2014 · ·
  1. Haven't updated this post recently but thought I should. Have stabilized my descent with 100mg Tramadol daily + 75mg Lyrica morning & night. Keeping most of my symptoms at bay but finding I'm having a few behavioural issues.... e.g. binge drinking & getting as stoned on weed as I can manage.

    Feels like general discontent. Know there are bigger issues bringing this on but I'm not sure how to deal with them.. just yet. Alienating people with my spasmodic anger. Can't imagine quitting smoking right now. Think that would send me into self destruction mode

Comments

  1. Kitts
    Hey Fidget, be careful of the binge drinking. It can easily spark a relapse and won't do good things for your anger either. Is the weed helping you? If so, could you drop the drinking and just stick to that?
  2. Fidget247
    Thanks Kitts,

    Tonight I swapped to coffee but still had probably 6 glasses of wine & a couple of beers plus whatever I've smoked throughout the day. Gotta get some inner peace going on. Have to address this drinking thing now so I don't kill my liver.

    Actually, smoking has been beneficial.. even gained weight.
  3. Kitts
    I think if you could have a few alcohol-free days, you might feel more peaceful Fidget. For me, when I was drinking excessively, I used to feel depressed everyday and more drinking just kept me in that cycle. It ended with a heroin relapse that I've spent the last two years trying to get out of, but I don't binge drink anymore. The difference in my mental state (baseline mood) is enormous. Maybe if you stop drinking first, inner peace might follow, making it easier to not drink.

    The other concern is that of cross-addiction. It is easy to slip into an alcohol addiction. Physical symptoms can sneak up on you and before you know it you're needing to taper alcohol as well as the opiate replacement. Sorry to land more grief at your door, but I think this is a bit of a red flag. Are you getting any real life support there?
To make a comment simply sign up and become a member!